# SDR DHL9780403C

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Worn
- Location: Bs 150-300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, UPPER CARGO DECK, FLOOR TRACK, NR 4 FROM FS 150 TO 300 WORN.  CUT OUT DAMAGED AREA , FABRICATED AND INSTALLED NEW PLUGS  PER SRM 53-2-3.
